MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068234
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the date of the event is unknown, the event date is estimated as february of 2026.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the patient¿s foot hurt while treating with the biomet ebi bone healing system.The patient stated that the pain started a few days after receiving the unit.The patient rated the pain level a 12 out of 10 with 10 being the highest.The pain subsided when the patient was not treating.The patient did not discuss the issue with their doctor and is taking ibuprofen for the pain.No further information was provided.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key25159064
Report Number0002242816-2026-00062
Device Sequence Number18489278
Product Code LOF
UDI-Device Identifier00812301020560
UDI-Public00812301020560
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068234
Device Catalogue Number1068234
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale